Symptomatic coronary artery spasm following radiotherapy for Hodgkin's disease

Donald D Miller, D. D. Waters, V. Dangoisse, P. R. David

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

Four years after mediastinal radiation for Hodgkin's lymphoma, a 32-year-old man developed angina at rest and with varying levels of physical activity. At coronary arteriography, 40 percent to 50 percent stenoses were seen in the left coronary artery; ergonovine induced severe coronary spasm. Treatment with diltiazem eliminated all anginal attacks.

Original languageEnglish (US)
Pages (from-to)284-285
Number of pages2
JournalChest
Volume83
Issue number2
DOIs
StatePublished - Jan 1 1983
Externally publishedYes

Fingerprint

Ergonovine
Diltiazem
Unstable Angina
Spasm
Hodgkin Disease
Coronary Vessels
Angiography
Pathologic Constriction
Radiotherapy
Exercise
Radiation
Therapeutics

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine
  • Critical Care and Intensive Care Medicine
  • Cardiology and Cardiovascular Medicine

Cite this

Symptomatic coronary artery spasm following radiotherapy for Hodgkin's disease. / Miller, Donald D; Waters, D. D.; Dangoisse, V.; David, P. R.

In: Chest, Vol. 83, No. 2, 01.01.1983, p. 284-285.

Research output: Contribution to journalArticle

Miller, Donald D ; Waters, D. D. ; Dangoisse, V. ; David, P. R. / Symptomatic coronary artery spasm following radiotherapy for Hodgkin's disease. In: Chest. 1983 ; Vol. 83, No. 2. pp. 284-285.
@article{4bd14e425eea4641befbe950d7b1f90f,
title = "Symptomatic coronary artery spasm following radiotherapy for Hodgkin's disease",
abstract = "Four years after mediastinal radiation for Hodgkin's lymphoma, a 32-year-old man developed angina at rest and with varying levels of physical activity. At coronary arteriography, 40 percent to 50 percent stenoses were seen in the left coronary artery; ergonovine induced severe coronary spasm. Treatment with diltiazem eliminated all anginal attacks.",
author = "Miller, {Donald D} and Waters, {D. D.} and V. Dangoisse and David, {P. R.}",
year = "1983",
month = "1",
day = "1",
doi = "10.1378/chest.83.2.284",
language = "English (US)",
volume = "83",
pages = "284--285",
journal = "Chest",
issn = "0012-3692",
publisher = "American College of Chest Physicians",
number = "2",

}

TY - JOUR

T1 - Symptomatic coronary artery spasm following radiotherapy for Hodgkin's disease

AU - Miller, Donald D

AU - Waters, D. D.

AU - Dangoisse, V.

AU - David, P. R.

PY - 1983/1/1

Y1 - 1983/1/1

N2 - Four years after mediastinal radiation for Hodgkin's lymphoma, a 32-year-old man developed angina at rest and with varying levels of physical activity. At coronary arteriography, 40 percent to 50 percent stenoses were seen in the left coronary artery; ergonovine induced severe coronary spasm. Treatment with diltiazem eliminated all anginal attacks.

AB - Four years after mediastinal radiation for Hodgkin's lymphoma, a 32-year-old man developed angina at rest and with varying levels of physical activity. At coronary arteriography, 40 percent to 50 percent stenoses were seen in the left coronary artery; ergonovine induced severe coronary spasm. Treatment with diltiazem eliminated all anginal attacks.

UR - http://www.scopus.com/inward/record.url?scp=0020699584&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020699584&partnerID=8YFLogxK

U2 - 10.1378/chest.83.2.284

DO - 10.1378/chest.83.2.284

M3 - Article

C2 - 6822118

AN - SCOPUS:0020699584

VL - 83

SP - 284

EP - 285

JO - Chest

JF - Chest

SN - 0012-3692

IS - 2

ER -